# SDR JR2R20160920491

- Difficulty date: September 20, 2016
- Submitted: September 20, 2016
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N420NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49424
- Aircraft time: 61,314 hours, 52,207 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Fairing
- Part number: 59180263
- Condition: Chafed
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR OTBD T/E FAIRING GOUGED.  REPAIRED FAIRING IAW SRM 55-01, FIG 2, SHEET 2.
